Publicação:
Solution to bilharmonic equation with vanishing potential

Nenhuma Miniatura disponível

Data

2013-09-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Univ Illinois Urbana-champaign

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

We establish a result on the existence of nontrivial solution for the following class of biharmonic elliptic equation[GRAPHICS]where Delta(2)u = Delta(Delta u), V and K are nonnegative potentials. K vanishes at infinity and f has a subcritical growth at infinity. The technique used here is the variational approach.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Illinois Journal Of Mathematics. Urbana: Univ Illinois Urbana-champaign, v. 57, n. 3, p. 839-854, 2013.

Itens relacionados

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação